# SDR QXEA200501791

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 5,471 hours, 5,248 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG163Q
- Part serial: 2350XL
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 535 hours, 489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2351: NR 1 DC GENERATOR CAUTION LIGHT CAME ON DURING T/O.  RESET ATTEMPTED PER CHECKLIST.  CAUTION LIGHT CAME BACK ON. DEFERRED IAW MEL REF 24-30-6, PLACARD 347182.  MAINTENANCE REMOVED AND REPLACED NR 1 DC STARTER/GENERATOR REF Q400 MTC 6243101.  OPS CHECK GOOD.  CLEARS RSI 347182.  AIRCRAFT RETURNED TO SERVICE.
